# SDR AALA990647

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Snubber
- Part number: 39567851
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1850 - AFTER TAKEOFF DFW, UPON GEAR RETRACTION A LOUD NOISE AND VIBRATION WAS FELT FROM NOSE GEAR.  AIRCRAFT AIR INTERRUPTED AND RETURNED DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND RIGHT NOSE GEAR DOOR SNUBBER FAILED TO LOCK DOOR IN PLACE.  MAINTENANCE INSTALLED NEW DOOR SNUBBER.  ACCOMPLISHED REQUIRED CHECKS AND SWUNG NOSE GEAR WITH NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
